Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is it safe to use betnovate pimples on face

Premium Questions

Dr. Kalpana Pathak MD

I was using betnovate - c cream since 3yrs because my face is getting spoiled with pimples n der marks .now I stopped using it from one month so my face is looking dull ,black... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

Hi doctor my face is too oily my friends recommended me to use Betnovate c is it good for the health and would it remove my pimple or not please tell me a quick solution of pimples and... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Johny Chacko MD

Sir my skin is oily with pimples problem from long i have a dark circles under my eye and a sun burn on my face one of my M R friend has recommended me to use betnovate n & c mix togather and... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr.  Rahul Kumar MD

Hi, im 29 yrs old female and I hv black spots of pimples and have black patches also...I start using betnovate n.plz help me how can I get glair skin..thnx ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Rahul Kumar MD

i am getting a severe pimples from last 2 months using tretin , betnovate n and dr batras pimples ... seeing my face plz help ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

is 17. I tried a nos of creams but nothing worked. someone recommended Betnovate C recently...i used in on face only 2 month and all the pimples vanished. but recently i came to know about the... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Amit Kumar Agarwal MD

is 29. I tried a nos of creams but nothing worked. someone recommended Betnovate C recently...i used in on face for some time and all the pimples vanished. but recently i came to know about the... View answer

Answered by : Dr. Amit Kumar Agarwal ( Dermatologist)
Dr.       Honey Arora MD

reducing but again pimple broke out after one day or the other so i want to ask can betnovate be applied ...AoA doctor ..i am 19 yrs old and have pimples since 2 years.. i have tried almost everything ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Nishikant Verma MD

Hi Doctor Is betnovate n good for face... I have been using in my teens this cream but not now...actually when i was using this cream I had a good complextion without any facial pimples... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.       Honey Arora MD

I used betnovate c..... for face ... after 2 years I stopped using it...I got pimples on my face...I consult doctor and I take treatment my pimples gone....but my skin... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Abaz Quka MD

Hello! If hormonal pimples its OK but not on infection. I would avoid its use on the face . I would recommend you consult with a dermatologist for your pimples. Thank you for using...

Dr. Diptanshu Das MD

Betnovate is a steroid. It is not supposed to be used on pimples. Just wash your face frequently with water. You may use cream of retinoic acid

Dr. Dr. Kakkar MD

Hi. No, it should never be used for pimples. It is a steroid based cream. Regards